MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KSAW-6.0-38-110-RB-SHTL-HC
Health Effect - Clinical Code No Information (3190)
Date of Event 04/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
While preparing material to perform left external and primitive angioplasties with stent(s), the doctor tried to place the dilator inside the sheath.However, the doctor couldn't progress to the end of the sheath and was also unable to "clip" the dilator on the valve of the sheath.The doctor noticed that the dilator extremity was covered by a "strange sticky substance," which looked like glue.He supposed it was inside the sheath and the dilator was covered with the substance upon passing through the sheath.As a result, he was given a different device with the same part and lot number in which he noted presented the same problem- no ability to join the dilator and sheath together to assemble the introducer and a strange sticky substance on the sheath which came out during the attempt to place the dilator inside the sheath.The complainant reported that there was adverse effects on the patient as a result of this product problem.However, this product problem occurred prior to patient contact and no adverse effects were specified.

Brand Name
FLEXOR SHUTTLE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6590430
Report Number1820334-2017-01168
Device Sequence Number395528
Product Code DYB
UDI-Device Identifier00827002501416
UDI-Public(01)00827002501416(17)181109(10)6364082
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKSAW-6.0-38-110-RB-SHTL-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight80